# SDR UIEA2019091905538

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,941 hours, 17,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 3212
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK "OFF" LIGHT WILL NOT ILLUMINATE WHEN LT PACK SWITCH IS IN OFF POSITION. TRANSFERRED TO DMI 117977 IAW MEL 21-51-01-01, CAT 'C', DUE DATE 29SEP19. PLACARDS INSTALLED AND MX ACTION C/W. FLOW CONTROL SHUT OFF VALVE LOCKED IN CLOSED POSITION AND SATISFIED. LP 1076141 - M4: REMOVED AND REPLACED LOW LIMIT VALVE IAW AMM 21-51-11, OPS CHECK GOOD. THIS CLEARS MDDR 117977. MCC NOTIFIED AND PLACARD REMOVED. TI: RS @ 18:13Z.
